MAUDE Adverse Event Report: OLYMPUS VIETNAM CO. LTD. SINGLE USE 3-LUMEN SPHINCTEROTOME V; SINGLE USE 2-LUMEN SPHINCTEROTOME

OLYMPUS VIETNAM CO. LTD. SINGLE USE 3-LUMEN SPHINCTEROTOME V; SINGLE USE 2-LUMEN SPHINCTEROTOME
Model Number KD-V411M-0320
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the single use sphincterotome's cutting wire broke.This was reported to have occurred during an unspecified therapeutic procedure.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h4, h6 the device was not returned to olympus for inspection; it was reportedly discarded by the customer.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE 3-LUMEN SPHINCTEROTOME V
Common Device Name
SINGLE USE 2-LUMEN SPHINCTEROTOME
Manufacturer (Section D)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23413897
Report Number3008040402-2025-00018
Device Sequence Number8929172
Product Code KNS
UDI-Device Identifier04953170380556
UDI-Public04953170380556
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K950166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKD-V411M-0320
Device Lot Number4ZV
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown